# SDR USAAF01053

- Difficulty date: July 25, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N857US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11289
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1472 - EN ROUTE PIT-SDF, DURING CLIMB-OUT, THE COVER FOR THE EMERGENCY DOOR EMERGENCY RELEASE HANDLE AND SOME SAFETY WIRE FELL OFF.  THE EMERGENCY DOOR EMERGENCY RELEASE HANDLE WAS FOUND TO BE IN THE INCORRECT POSITION.  THE FLIGHT RETURNED TO FIELD IN PIT.  THE CABIN PRESSURE EQUALIZED AFTER LANDING, AND THE EMERGENCY EXIT DOOR FELL OUT OF THE EMERGENCY EXIT OPENING ONTO THE EMERGENCY ROW SEATS.  (M)
